Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 51 found articles
 
 
  Infinite games on finite graphs using grossone
 
 
Title: Infinite games on finite graphs using grossone
Author: D’Alotto, Louis
Appeared in: Soft computing
Paging: Volume 24 () nr. 23 pages 17509-17515
Year: 2020-07-17
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 51 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands